# SDR VNAA2012080800003

- Difficulty date: August 8, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 20,338 hours, 20,797 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 1603730007
- Part serial: 741
- Condition: Broken
- Location: Lt Engine
- Part time: 20,178 hours, 20,791 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

AT 7,000 FEET ON CLIMBOUT, CREW REPORTED LEFT ENGINE DID NOT RESPOND TO THRUST LEVER COMMANDS.  CREW FOLLOWED QRH AND SHUT DOWN NUMBER ONE ENGINE.  BRINGING THRUST LEVER TO SHUT OFF DID SHUT DOWN ENGINE SUCCESSFULLY.  CREW RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND LEFT ENGINE THROTTLE DID NOT MOVE FUEL CONTROL.  CABLE BROKEN INTERNALLY.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE THROTTLE CONTROL CABLE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
